MathSciNet Relay Station
MathSciNet bibliographic data
MR1814144 (2001m:47140) 47L30
Chan, Jor-Ting; Li, Chi-Kwong; Tu, Charlies C. N. A class of unitarily invariant norms on $B(H)$. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1065–1076 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement